MathSciNet Relay Station
MathSciNet bibliographic data
MR1691002 (2001b:46077) 46H05
Schmoeger, Christoph Remarks on commuting exponentials in Banach algebras. II. Proc. Amer. Math. Soc. 128 (2000), no. 11, 3405–3409.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement